# SDR 96ZZZX190

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2185A
- Make and model: Piper PA-44-180
- Aircraft serial: 447995089
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod Assy
- Part number: 400003
- Condition: Bolt Missing
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING A TOUCH AND GO LANDING ATTEMPT, WHEN THROTTLE ADVANCED, ACFT BEGAN TO VEER LEFT AND VIBRATE.  TAKEOFF ABANDONED AS ACFT DEPARTED RUNWAY WITH FULL RT RUDDER. INVESTIGATION REVEALED NLG DAMAGE, RT MLG DAMAGE ALONG WITH PROP, NOSE AND WING DAMAGE.  FURTHER FINDING WAS THE STEERING ROD TO STEERING CAM BOLT AND NUT MISSING.  SUBMITTER BELIEVES MISSING NUT AND BOLT CAUSED LOSS OF STEERING AND VIBRATION.
